# SDR WX0A2022060174100

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 49,489 hours, 30,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILS 11WL EMER L (EXT LIGHTS FAULT) AND 13WL AFT L (EXT LIGHTS FAULT). / REMOVED AND REPLACED ALL 4 BULBS ON 61WL & 63WL, OPS CHECK GOOD AND EPSU (11WL) EMER L FAULT CLEARED. IAW AMM 33-51-15 PB 401. REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE (7502MM) IAW AMM 25-62-44 PB 401. OPS CHECK GOOD. ESCAPE SLIDE LT/ ESPU (13WL) AFT L FAULT CLEARED . OPS CHECK OF EMERGENCY LIGHTING SYSTEM GOOD. W/REF TO AMM 33-51-00-710-001-A"
